# SDR 95ZZZW798

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2731253
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LT FLAP DOUBLER AND LT RIB WORN AT WS 27.  REPAIRS WERE COMPLETED BY REPLACING THE FLAP ROLLER DOUBLER, P/N 27-31141, AND RIB P/N 27-31253, IAW FAC SRM 51-00-00, 57-90-10 AND 57-20-9424.  REF MALA954514.
